# SDR SWAA2022121379466

- Difficulty date: December 7, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 57,452 hours, 34,381 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOORBOARD 232RF HAD COMPOSITE PULLED FIBERS ON UPPER SIDE.   EVALUATED AND FOUND MISSING PLIES ON UPPER SURFACE.  NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1, STEP 3, A, C, E, & F.   BOND REPAIR IAW SRM 53-00-50-2R-1, STEP 3, K - M.   TAP TESTED GOOD.   REPAIRED MID CABIN FLOORBOARD IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0, REPAIR GENERAL.
